# SDR U5QA202201040101

- Difficulty date: January 4, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N643AN
- Make and model: Cndair CL6002B16
- Aircraft serial: 5723
- Aircraft time: 9,294 hours, 5,388 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE BED-BZN, DIVERTED TO TVC FOR SPARKS AND SMOKE FROM THE COCKPIT CABIN CONTROL SCREEN (EFB), LANDED OVER MAX LANDING WEIGHT.  EMER DECLARED.  MX C/A: REMOVED COPILOT TOUCHSCREEN FROM MOUNT (PICS REFLECT CHAFED WIRE) IAW BOMBARDIER CL-605 SMM 44-10-61, APPLIED MEL TO SYSTEM, NEW UNIT ON ORDER. PERFORMED GVI FOR OVERNIGHT LANDING, PERFORMED GVI ON LH AND RH MLG AND NLG STRUTS. VERIFIED PROPER SERVICING OF THE MLG STRUTS AND WHEELS. PERFORMED GVI OF THE WING, FUSELAGE, AND SKINS. NO DISCREPANCIES NOTED.
